# SDR FDEA201208102928

- Difficulty date: August 10, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 25,299 hours, 13,577 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5378193120800
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK L5 (Y 1959) BET FR 20 & FR 21 HAS IMPACT DAMAGE APPROX .375 DEEP AND 8"  LONG, 6 EA RIVETS HEAD POPPED OFF (BOTTOM SIDE) SEAT TRACK DAMAGE IS FOUND TO BE OUT OF LIMITS IAW FSRM 53-10-16, FIG 102.  REMOVED SEAT TRACK 5L FROM FR18-FR27 IAW FSRM 51-40-21, PARA 7 AND SRM 51-72-10.  LOCATED DRILLED AND INSTALLED NEW SEAT TRACK 5L AND SEAT TRACK SEGMENT (FR18-FR27) IAW DWG A53781931, SRM 51-40-21, PARA 6 & 7 AND SRM 51-72-10.
